# SDR AALA99081

- Difficulty date: May 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703AA
- Make and model: Boeing 727223
- Aircraft serial: 22461
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 610
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FUSELAGE SKIN GOUGED STRINGER 8R STATION 610, RED 'M' AREA.  CUTOUT DAMAGED AREA OF SKIN.  INSALLED DOUBLER PER SRM 53-30-3.  (M)
